# SDR SWAA2012121010380

- Difficulty date: November 23, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 63,662 hours, 53,314 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1509
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER STIFFENER AT STAB STA 120.30 INTERNAL STRUCTURE MAIN BOX LEFT HORIZ STAB.  REMOVED AND REPLACED STIFFENER IAW SRM.
